Hey guys I’m
At my wits end ! I was on the depo for 9 months I didn’t go back for my 4th shot and I started bleeding throughout April to May , then from May to middle of September I had absolutely nothing ! But since September until now obviously currently December I have constant brown discharge that changes in consistency it can be dark brown to light kinda purple brown it can be pink and just today a horrible lumpy light brown texture then I’m have a bright red bleed for 2 to 3 days and then the discharge starts again I’m waiting for swab results but I could just cry ! Please any advice ? Kind regards xx
Constant brown discharge after stopping depo ?
Question posted by Tori_helen90 on 18 Dec 2017
Last updated on 18 December 2017 by LousArk
Hey guys I’m
Unfortunately, that's really common with Depo withdrawal.
If you want to speed up the re-balancing of your hormones, then as long as you're not using any hormonal contraception, you can use Agnus Castus/Vitex. It sorted me after Depo. Took a couple of months for me. Everyone is different, though.
Do some research on it.
- Depo-Provera uses and safety info
- Depo-Provera information for Healthcare Professionals (includes dosage details)
- Side effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.